A Game Theorem-Based Approach to Avoid Malicious Nodes in Mobile Ad Hoc Networks

Mingmei Li, Eiji Kamioka, Shigeki Yamada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)13-18
JournalIEICE Technical Report
Volume104
Publication statusPublished - 2004 Jul 15

Cite this

A Game Theorem-Based Approach to Avoid Malicious Nodes in Mobile Ad Hoc Networks. / Li, Mingmei; Kamioka, Eiji; Yamada, Shigeki.

In: IEICE Technical Report, Vol. 104, 15.07.2004, p. 13-18.

Research output: Contribution to journalArticle

@article{a64e5a20e703402a97ed92496c9109d3,
title = "A Game Theorem-Based Approach to Avoid Malicious Nodes in Mobile Ad Hoc Networks",
author = "Mingmei Li and Eiji Kamioka and Shigeki Yamada",
year = "2004",
month = "7",
day = "15",
language = "English",
volume = "104",
pages = "13--18",
journal = "IEICE Technical Report",

}

TY - JOUR

T1 - A Game Theorem-Based Approach to Avoid Malicious Nodes in Mobile Ad Hoc Networks

AU - Li, Mingmei

AU - Kamioka, Eiji

AU - Yamada, Shigeki

PY - 2004/7/15

Y1 - 2004/7/15

M3 - Article

VL - 104

SP - 13

EP - 18

JO - IEICE Technical Report

JF - IEICE Technical Report

ER -